The view-obstruction problem for spheres in R5

Dumir, V. C. ; Hans-Gill, R. J. ; Wilker, J. B. (1996) The view-obstruction problem for spheres in R5 Monatshefte fur Mathematik, 122 (1). pp. 21-34. ISSN 0026-9255

Full text not available from this repository.

Official URL:

Related URL:


In the view-obstruction problem, congruent, closed convex bodies centred at the points ½ , …,½+Zn in Rn are expanded uniformly until they block all rays from the origin into the open positive cone. The central problem is to determine the minimal blocking size. In the case of spheres of diameter 1 and cubes of side 1 these values are known for n=2, 3 and 4. Here we show that in R5, this value for the sphere of diameter 1 is √41/42.

Item Type:Article
Source:Copyright of this article belongs to Springer-Verlag.
Keywords:View-obstruction; Lattices; Approximation
ID Code:12294
Deposited On:10 Nov 2010 06:31
Last Modified:03 Jun 2011 06:28

Repository Staff Only: item control page